MAUDE Adverse Event Report: Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use

Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use
Catalog Number 94640
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported they were injected with 1ml of of juvéderm® voluma¿ xc into the nasolabial folds.Two days later patient reported left side swelling in the cheek from the top to the chin and their eye was swollen shut with mild pain.Patient noted they had an infection.3 days after onset, patient was prescribed cefuroxime axetil 500mg for 7 days.The infection was reportedly "gone" but they still have mild swelling and facial asymmetry.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
Juvederm Voluma XC 27G 2 x 1mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50820273
Report Number3005113652-2026-01109
Device Sequence Number18696559
Product Code LMH
UDI-Device Identifier30888628000012
UDI-Public(01)30888628000012(17)280119(10)1005610320
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number94640
Device Lot Number1005610320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale